# SDR SWIA201436218

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,751 hours, 59,350 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING INITIAL CLIMB RT PROP BEGAN FLUCTUATING +/- 5%.  AFTER SETTING REDUCED, NP FLUCTUATION CONTINUED +/- 5%.  WHILE RETURNING TO FIELD, FLUCTUATION STOPPED.  FLT 7391 REPLACED RT PROP PCU IAW AMM, PN 782490-46, SN ON 950440 & SN OFF 960438.
